# SDR DALA2017081006138

- Difficulty date: August 8, 2017
- Submitted: August 11, 2017
- Operation: Air carrier
- Aircraft: N958DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53528
- Aircraft time: 53,770 hours, 28,839 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Not Seated
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REAR TEAILCONE EMERGENCY EXIT LIGHT CONTINUES TO FLASH OFF & ON.   RESEATED THE BATTERY PACK. SYSTEM OPS NORMAL.
